# SDR IPXA2014111484842

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 22,794 hours, 3,442 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3826713
- Condition: Worn
- Location: Bs 1910-1915
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION CM/D, BS 1910-1915, LBL 98.58.  SEAT TRACK CROWN WORN.  REPAIRED IAW RI-53-65-10765, REV A & EO 5310-55997-A.
